Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Skin infection, red patches, itching, atopic dermatitis, levosiz-10 and enzocort 30mg

Hello Doctor, I have some kind of skin infection which has spread over by chest , upper arms, legs and back. The condition causes uncomfortable itching and has red patchy looks across all mentioned place. The condition exist from more than a year now. I visited a dermatologist recently and was diagnosed for Eczematid Dermatatis with atopic dermatits. Medicines include 3 mix cream, enzocort 30mg and livosiz-10. Shower gel is DermaDew while Paraffin has to be applied post bath. Am i on the right path to cure it? I am irritated with this infection and need to get rid of it. Please advice otherwise. Bhushan - Mumbai - 0000
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi yes i think u are suffering from atopic is due to dry skin .ur approach is ok.but the best treatment is to apply moisteriser twice daily all over bo and apply flutivate over the infected areas in the morning .and tacrolimus ointment in the night.use of cetrizine in the night and antibiotic twice daily and use of teddibar soap for bath
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor